Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 96, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 13, 2007, 3:38 PM EDT for Charleston County, South Carolina. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 13, 2007, 4:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 98 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:46 PM EDT | HAIL 0.75 | Mount Pleasant, SC | PENNY SIZE HAIL FELL FOR 6 MINUTES AT THE RIVERTOWNE COUNTRY CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 131938
SVRCHS
SCC019-132045-
/O.NEW.KCHS.SV.W.0096.070613T1938Z-070613T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
338 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 445 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF MOUNT
PLEASANT TO 16 MILES SOUTHEAST OF SULLIVANS ISLAND...MOVING WEST
AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
SULLIVANS ISLAND...
MOUNT PLEASANT...
DOWNTOWN CHARLESTON...
JAMES ISLAND...
FOLLY BEACH...
WEST ASHLEY...
JOHNS ISLAND...
WADMALAW ISLAND...
EDISTO ISLAND...
KIAWAH ISLAND...
SEABROOK ISLAND...
ADDITIONAL DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER
COMMUNITIES IN THE WARNED AREA.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3254 8032 3276 8023 3284 8014 3282 7991
3289 7967 3286 7966 3280 7971 3275 7986
3267 7989 3263 7996 3263 7999 3260 8000
3259 8009 3253 8017
$$4 follow-up statements
000
WWUS52 KCHS 131959
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
358 PM EDT WED JUN 13 2007
SCC019-132045-
/O.CON.KCHS.SV.W.0096.000000T0000Z-070613T2045Z/
CHARLESTON SC-
358 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CHARLESTON COUNTY...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR REMLEYS POINT...OR ABOUT OVER CHARLESTON...MOVING
WEST SOUTHWEST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
DOWNTOWN CHARLESTON...EDISTO ISLAND...FOLLY BEACH...HOLLYWOOD...JAMES
ISLAND...JOHNS ISLAND...KIAWAH ISLAND...MEGGETT...MOUNT PLEASANT...
ROCKVILLE...SEABROOK ISLAND...SULLIVANS ISLAND...WADMALAW ISLAND...
WEST ASHLEY AND YONGES ISLAND.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3254 8032 3276 8023 3284 8014 3282 7991
3285 7981 3282 7975 3278 7976 3275 7987
3267 7989 3263 7999 3260 8000 3257 8013
3253 8017 3255 8020
$$000
WWUS52 KCHS 132006
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT WED JUN 13 2007
SCC019-132045-
/O.CON.KCHS.SV.W.0096.000000T0000Z-070613T2045Z/
CHARLESTON SC-
404 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CHARLESTON COUNTY...
AT 400 PM...SPOTTERS REPORTED PENNY SIZE HAIL AT THE RIVERTOWNE COUNTRY
CLUB NEAR MOUNT PLEASANT.
AT 401 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER DOWNTOWN CHARLESTON...MOVING WEST SOUTHWEST
AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHARLESTON...EDISTO ISLAND...FOLLY BEACH...HOLLYWOOD...JAMES
ISLAND...JOHNS ISLAND...KIAWAH ISLAND...MEGGETT...MOUNT PLEASANT...
ROCKVILLE...SEABROOK ISLAND...SULLIVANS ISLAND...WADMALAW ISLAND...
WEST ASHLEY AND YONGES ISLAND.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3254 8032 3276 8023 3284 8014 3282 7991
3285 7981 3282 7975 3278 7976 3275 7987
3267 7989 3263 7999 3260 8000 3257 8013
3253 8017 3255 8020
$$000
WWUS52 KCHS 132028
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT WED JUN 13 2007
SCC019-132045-
/O.CON.KCHS.SV.W.0096.000000T0000Z-070613T2045Z/
CHARLESTON SC-
427 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CHARLESTON COUNTY...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM NORTH CHARLESTON TO
KIAWAH ISLAND...MOVING SOUTHWEST AT 10 TO 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EDISTO
ISLAND...HOLLYWOOD...JOHNS ISLAND...KIAWAH ISLAND...MEGGETT...
ROCKVILLE...SEABROOK ISLAND...WADMALAW ISLAND...WEST ASHLEY AND
YONGES ISLAND.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8021 3254 8031 3276 8024 3282 8015
3284 8015 3284 8012 3282 7998 3260 8001
3259 8009 3257 8015 3253 8017
$$000
WWUS52 KCHS 132048
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT WED JUN 13 2007
SCC019-132057-
/O.EXP.KCHS.SV.W.0096.000000T0000Z-070613T2045Z/
CHARLESTON SC-
447 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON COUNTY WILL EXPIRE
AT 445 PM EDT...
AT 444 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS WILL CONTINUE
TO MOVE WEST ACROSS WESTERN CHARLESTON COUNTY THROUGH 5 PM. LOCATIONS
FROM RAVENEL TO EDISTO ISLAND WEST TO THE COLLETON COUNTY LINE
CAN EXPECT WIND GUSTS UP TO 40 MPH AND SMALL HAIL. CONDITIONS ARE
STILL FAVORABLE FOR SEVERE THUNDERSTORMS TO DEVELOP. STAY TUNED FOR
LATER STATEMENTS OR POSSIBLE WARNINGS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8021 3254 8031 3276 8024 3282 8015
3284 8015 3284 8012 3282 7998 3260 8001
3259 8009 3257 8015 3253 8017
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:03 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 13, 3:03 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT WED JUN 13 2007
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION
THIS AFTERNOON UNTIL SAT. WEAK DISTURBANCES ALOFT WITHIN THE
TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT
FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL AREAS...AS
ANY THUNDERSTORMS MAY RAPIDLY BECOME SEVERE WITH LARGE HAIL...
ISOLATED/DAMAGING MICROBURSTS...AND LOCALLY EXCESSIVE RAIN. THE
INITIAL ROUND OF THUNDERSTORMS THAT FIRED ALONG THE SC SEA BREEZE
BOUNDARY HAD PUSHED INTO INLAND SC COUNTIES...WHILE OTHER
THUNDERSTORMS WERE RAPIDLY DEVELOPING WITHIN THE DESTABILIZING
ENVIRONMENT ALONG THE GA COAST. FURTHER...ADDITIONAL THUNDERSTORMS
WERE POISED TO FIRE INLAND FROM HAMPTON TO ALLENDALE...W/SW TO
THE ALTAMAHA RIVER. UPDATED POPS FOR NUMEROUS ACROSS ALL BUT FAR NE
AREAS...WHERE EARLIER CONVECTION HAD STABILIZED THE ENVIRONMENT.
HOWEVER...INCLUDED THESE AREAS...INCLUDING CHARLESTON COUNTY...
AS ANOTHER PERIOD OF DESTABILIZATION MAY SUPPORT ADDITIONAL
THUNDERSTORMS...WHILE ANY INLAND THUNDERSTORM CLUSTERS MAY
DEVELOP MID LEVEL COLD POOLS...UNDER THE UPPER TROUGH AXIS/12C TO
-13C TEMPS ALOFT...AND THESE THUNDERSTORMS COULD PUSH BACK TOWARD
THE COAST...ESPECIALLY THIS EVENING...PERHAPS A REPEAT OF LATE
TUE NIGHT/EARLY THIS AM.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ON THURSDAY AND FRIDAY...MODELS HITTING SOME DEEPER LAYERED MOISTURE
AND UPPER DISTURBANCES THU THROUGH FRI WHICH SHOULD KEEP PERIODS
OF CONVECTION FROM TIME TO TIME AS LOW LEVEL ATLC FLOW CONVERGES
HEADING INLAND. TIMING AND LOCATIONS CERTAINLY QUESTIONABLE BUT WE
HAVE MAINTAINED CHCY POPS DURING FAVORABLE DIURNAL TIMES AND
SLIGHT CHC LATE NIGHT AND MORNING HOURS. NO CHANGES TO TEMPERATURE
SCHEME...STILL BELOW NORMAL.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS MORNING WITH
RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...
THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL
CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH FRI...SO WILL
MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME
MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T
ANTICIPATE AS MUCH SHWR/TSTM ACTIVITY SUN THROUGH TUE.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS CONTINUED TO IMPACT KCHS...AND WERE POISED TO SPREAD
INTO KSAV. 18Z TAFS INCLUDE SPECIFIC TIMING...BUT AMENDMENTS WILL
BE REQUIRED BASED ON NEAR TERM INTENSITY TRENDS. AFTER THE SEA
BREEZE PUSHES INLAND AFT 19-20Z...ALTHOUGH THE INFLUENCE OF THE
UPPER LEVEL LOW TO THE SOUTH MAY SUPPORT ADDL THUNDERSTORMS
THROUGH THE AFTERNOON...ESPECIALLY AT KSAV.
FURTHER...THUNDERSTORMS THAT FOCUS INLAND NEAR THE SEA BREEZE
BOUNDARY COULD BECOME ORGANIZED AND PUSH BACK TOWARD THE COAST
DURING THE THE 0Z-6Z TIME FRAME. LATER...GIVEN RAINFALL...
ADDED 1SM/CIGS BLO 1000 FT AT BOTH TERMINALS DURING THE 9-13Z TIME
FRAME...BUT CONDITIONS COULD DETERIORATE FURTHER. MVFR CIGS WILL
PERSIST THU AM...BEFORE SHOWERS AGAIN DEVELOP/PUSH INTO BOTH
TERMINALS BY AROUND MIDDAY.
EXTENDED AVIATION OUTLOOK...
VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI THROUGH WED...PERHAPS
BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE
NIGHT/EARLY MORNING FOG AND/OR STRATUS.
&&
.MARINE...
INCLUDED ALL NEARSHORE WATERS IN THE SEVERE THUNDERSTORM
WATCH...TO ACCOUNT FOR THUNDERSTORMS FIRING ALONG THE GA SEA
BREEZE BOUNDARY CLOSE TO THE COAST...OVER THE GULF STREAM
AND WRAPPING BACK INTO THE WATERS ON THE PERIPHERY OF THE UPPER
LOW TO THE S...AND TO ACCOUNT FOR ADDL THUNDERSTORMS THAT MAY
EMERGE FROM LAND AREAS INTO THE COASTAL WATERS THIS EVENING.
OTHERWISE...OUTSIDE THUNDERSTORMS...WINDS/SEAS WILL REMAIN BELOW
HEADLINE CRITERIA THROUGH THU NIGHT.
EXTENDED FORECAST WILL SEE A WEAKER PRESSURE PATTERN AND THUS MORE
VARIABILITY IN THE WIND DIRECTIONS. AREA WILL STILL BE UNDER A LONG
WAVE TROF SO WEAK HIGH PRESSURE IS STILL FORECAST. AN UPPER RIDGE
WILL APPROACH FROM THE WEST LATE IN THE WEEKEND AND SOUTHERLY WINDS
WILL BECOME MORE PERSISTENT.
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW
MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR
BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF
THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK
CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK.
&&
.TIDES/COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL STILL BE A PROBLEM THROUGH THE END OF
THE WEEK...ESPECIALLY DURING THE EVENING HIGH TIDES. HEADLINED
COASTAL COUNTIES FOR SHALLOW COASTAL FLOODING FOR THIS EVENING...WITH
HIGH TIDES BEING AROUND THE 730PM- 830PM TIME FRAME.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL
10 PM EDT THIS EVENING FOR AMZ330-350-352-354.
&&Hazardous weather outlook, Jun 13, 11:58 AM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1158 AM EDT WED JUN 13 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-141000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1158 AM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL DISTURBANCE COUPLED WITH MOIST ONSHORE FLOW AND AN UNSTABLE ATMOSPHERE...WILL UNITE TO POSE A POTENTIAL FOR THE DEVELOPMENT OF THUNDERSTORMS ONCE AGAIN THIS AFTERNOON AND EVENING. THE MAIN TYPES OF SEVERE WEATHER EXPECTED ARE PENNY TO QUARTER SIZE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ESPECIALLY BETWEEN 2 PM AND 1 AM. ALSO...SLOW MOVING THUNDERSTORMS MAY PRODUCE EXCESSIVE RAINFALL. .COASTAL FLOODING...SHALLOW COASTAL FLOODING WILL AGAIN OCCUR AROUND THE TIME OF HIGH TIDE THIS EVENING. HIGH TIDE WILL OCCUR AROUND 730 PM AT CHARLESTON HARBOR AND TYBEE ISLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. A FEW OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .COASTAL FLOODING...SHALLOW COASTAL FLOODING MAY AGAIN OCCUR AROUND THE TIMES OF HIGH TIDE THURSAY AND FRIDAY EVENINGS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 2:09 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
209 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL SUMMERVILLE 33.02N 80.18W
06/13/2007 E0.75 INCH DORCHESTER SC FIRE DEPT/RESCUE
TROLLEY ROAD.
0201 PM HAIL GOOSE CREEK 32.98N 80.03W
06/13/2007 E0.75 INCH BERKELEY SC TRAINED SPOTTER
&&
VBLocal storm report, Jun 13, 2:29 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL LADSON 32.99N 80.11W
06/13/2007 E1.25 INCH CHARLESTON SC PUBLIC
COLLEGE PARK ROAD.
&&
VBLocal storm report, Jun 13, 2:37 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TSTM WND DMG LAUREL BAY 32.45N 80.79W
06/13/2007 BEAUFORT SC EMERGENCY MNGR
4 LARGE TREES DOWN ALONG THE BROAD RIVER.
&&
VBSpecial weather statement, Jun 13, 2:51 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 251 PM EDT WED JUN 13 2007 GAZ116>119-137>141-131945- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-INLAND BRYAN-INLAND CHATHAM-INLAND LIBERTY-INLAND MCINTOSH-LONG- 251 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...MCINTOSH COUNTY... BRYAN COUNTY...LIBERTY COUNTY AND CHATHAM COUNTY THROUGH 345 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF LEPAGEVILLE TO VALONA...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF SAVANNAH TO 8 MILES NORTHEAST OF DARIEN...MOVING WEST AT 25 MPH. MUCH OF CHATHAM COUNTY...THE EASTERN HALF OF BRYAN COUNTY...THE EASTERN HALF OF LIBERTY COUNTY...MUCH OF MCINTOSH COUNTY AND EXTREME EASTERN LONG COUNTY WILL BE IMPACTED THROUGH 345 PM EDT. THE POSSIBILITY IS THERE THAT ANY OF THESE STORMS MAY BECOME SEVERE...SO BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 3:30 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 330 PM EDT WED JUN 13 2007 SCZ050-132000- CHARLESTON- 330 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 400 PM EDT... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DEWEES ISLAND TO 7 MILES SOUTHEAST OF WILD DUNES... MOVING SOUTHWEST AT 20 MPH. AREAS IN AND AROUND CHARLESTON...FOLLY BEACH...JAMES ISLAND...MOUNT PLEASANT...NORTH CHARLESTON AND SULLIVANS ISLAND WILL BE IMPACTED THROUGH 400 PM EDT. IF THESE STORMS CONTINUE TO INTENSIFY...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED FOR PARTS OF CHARLESTON COUNTY. STAY TUNED FOR LATER STATEMENTS OR POSSIBLE WARNINGS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 13, 3:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 338 PM EDT WED JUN 13 2007 GAZ088-132015- SCREVEN- 338 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 415 PM EDT... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF NEWINGTON...OR ABOUT 16 MILES SOUTHEAST OF SYLVANIA...MOVING WEST AT 20 MPH. AREAS IN AND AROUND CAPTOLO...DOVER...HUNTERS...NEWINGTON AND OLIVER WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 71 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 44 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 63 min |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 60 min |
| Jun 13, 12:10 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 50 min |
| Jun 13, 12:48 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 57 min |
| Jun 13, 1:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
| Jun 13, 1:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 53 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 13, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 64 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 52 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 60 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 67 min |
| Jun 13, 3:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 38 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 23 min |
| Jun 13, 4:09 PM EDT | Tornado Warning | CHS | Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.